American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46K99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Palle E. T. Jørgensen. Selfadjoint operator extensions satisfying the Weyl commutation relations. Bull. Amer. Math. Soc. 1 (1979) 266-269. MR 513756.
Abstract, references, and article information   
View Article: PDF

[2] Michael P. Drazin. Natural structures on semigroups with involution. Bull. Amer. Math. Soc. 84 (1978) 139-141. MR 0486234.
Abstract, references, and article information   
View Article: PDF

[3] Louis Halle Rowen. Central simple algebras with involution. Bull. Amer. Math. Soc. 83 (1977) 1031-1032. MR 0442021.
Abstract, references, and article information   
View Article: PDF

[4] Bernard Aupetit. On scarcity of operators with finite spectrum. Bull. Amer. Math. Soc. 82 (1976) 485-486. MR 0399857.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1